Skip to Content

Does methazolamide increase or decrease blood sugar levels?

Responses (1)

Rajive Goel 20 May 2010

Methazolamide

Blurred vision; changes in taste; constipation; diarrhea; drowsiness; frequent urination; loss of appetite; nausea; vomiting.

Seek medical attention right away if any of these SEVERE side effects occur when using Methazolamide:

Severe allergic reactions (rash; hives; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blood in urine; changes in hearing; convulsions; dark, bloody stools; dark urine; fast breathing; fever; lack of energy; lower back pain; red, swollen, or blistered skin; ringing in the ears; sore throat; tingling of the arms or legs; unusual bleeding or bruising; vision changes; yellowing of the skin or eyes.

It has not been reported to either increase or decrease blood sugar levels, however it would be best to check with your doc./pharmacist who has prescribed the med, read more on: https://www.drugs.com/sfx/methazolamide-side-effects.html#ixzz0oRzUBYv4

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions